Quantcast

Subscribe to:
POZ magazine
E-newsletters
Join POZ: Facebook MySpace Twitter Pinterest
Tumblr Google+ Flickr MySpace
POZ Personals
Sign In / Join
Username:
Password:
Welcome, Guest. Please login or register.
September 01, 2014, 04:01:48 AM

Login with username, password and session length


Members
  • Total Members: 23361
  • Latest: izhca
Stats
  • Total Posts: 636766
  • Total Topics: 48333
  • Online Today: 166
  • Online Ever: 585
  • (January 07, 2014, 02:31:47 PM)
Users Online
Users: 5
Guests: 138
Total: 143

Welcome


Welcome to the POZ/AIDSmeds Community Forums, a round-the-clock discussion area for people with HIV/AIDS, their friends/family/caregivers, and others concerned about HIV/AIDS.  Click on the links below to browse our various forums; scroll down for a glance at the most recent posts; or join in the conversation yourself by registering on the left side of this page.

Privacy Warning:  Please realize that these forums are open to all, and are fully searchable via Google and other search engines. If you are HIV positive and disclose this in our forums, then it is almost the same thing as telling the whole world (or at least the World Wide Web). If this concerns you, then do not use a username or avatar that are self-identifying in any way. We do not allow the deletion of anything you post in these forums, so think before you post.

  • The information shared in these forums, by moderators and members, is designed to complement, not replace, the relationship between an individual and his/her own physician.

  • All members of these forums are, by default, not considered to be licensed medical providers. If otherwise, users must clearly define themselves as such.

  • Forums members must behave at all times with respect and honesty. Posting guidelines, including time-out and banning policies, have been established by the moderators of these forums. Click here for “Am I Infected?” posting guidelines. Click here for posting guidelines pertaining to all other POZ/AIDSmeds community forums.

  • We ask all forums members to provide references for health/medical/scientific information they provide, when it is not a personal experience being discussed. Please provide hyperlinks with full URLs or full citations of published works not available via the Internet. Additionally, all forums members must post information which are true and correct to their knowledge.

  • Product advertisement—including links; banners; editorial content; and clinical trial, study or survey participation—is strictly prohibited by forums members unless permission has been secured from POZ.

To change forums navigation language settings, click here (members only), Register now

Para cambiar sus preferencias de los foros en español, haz clic aquí (sólo miembros), Regístrate ahora

Finished Reading This? You can collapse this or any other box on this page by clicking the symbol in each box.

Author Topic: Anabolic Steroids  (Read 2108 times)

0 Members and 1 Guest are viewing this topic.

Offline ATLpozbrother

  • Member
  • Posts: 26
  • I'm Sick and tired of being Sick and tired.
Anabolic Steroids
« on: October 29, 2011, 09:26:53 AM »
I have found lots of research stating anabolic sterioids can assist with AIDS related recovery, such as replacement of muscle mass lost and helps with the recovery of PCP quicker.   Does anyone have any knowledge of this topic?   :-\
10/11 cd4 23, VL 125000-hospitalized PCP
1/12 started Gilead vaccine trial-The Quad Pill
1/12 cd4 40,   2% VL 445,000
2/12 cd4 153, 6% VL 43
3/12 cd4 248, 8%  VL 1023
4/12 cd4 215          VL 99
4/22 cd4 208, 8%  VL undetectable.
5/12 cd4 168, 9%  VL undetectable
9/12 cd4 176, 10% VL undetectable

Offline 47DegreesNorth

  • Member
  • Posts: 22
Re: Anabolic Steroids
« Reply #1 on: October 31, 2011, 03:23:53 PM »
Hi there,

I've done a little bit of research on this topic in the past and basically there is no wrong or right answer. Everyone is different.

According to some scientists and doctors they have been using Anabolic steroids to help restore muscle mass and fat tissues that are lost due to HIV wasting. HIV also reduces testosterone levels, the anabolic steroids helped with this too.

If you are considering using steroids to counter HIV related wasting, I would talk to your doctor. There are many factors to consider when using steroids being HIV +. For example your medication, you gotta be careful what you use which could have bad effects mixed with certain meds. Liver Toxicity if taking orals is another issue considering those on HIV Meds are more likely to have already have elevated liver function.

What I haven't been able to figure out is what effects anabolic steroids have on TCell counts and Viral Load counts.

But if you are thinking about it I would really ask your doctor.

-Eddie

Offline ATLpozbrother

  • Member
  • Posts: 26
  • I'm Sick and tired of being Sick and tired.
Re: Anabolic Steroids
« Reply #2 on: November 03, 2011, 11:58:40 AM »
Thanks Eddie, this really helps...I've been researching this issue and also discovered an advocate for Testosterone replacement steroids by the name of Nelson Vergel, fitness/health expert.  Mr. Vergel states anyone testing positive may want to consider Testosterone replacement therapy, since it adds to vitality of life.  Mr. Vergel is in amazing physical shape.  I haven't really experienced wasting, but I want to get back mass lost with my bout with PCP.  Check out Nelson Vergel when you get a chance: http://www.youtube.com/watch?v=zO7YLPXRvzs .  He also has a great number of lectures on youtube that are great.

Do you work out? The pic you posted appears to be a person in very good shape.
10/11 cd4 23, VL 125000-hospitalized PCP
1/12 started Gilead vaccine trial-The Quad Pill
1/12 cd4 40,   2% VL 445,000
2/12 cd4 153, 6% VL 43
3/12 cd4 248, 8%  VL 1023
4/12 cd4 215          VL 99
4/22 cd4 208, 8%  VL undetectable.
5/12 cd4 168, 9%  VL undetectable
9/12 cd4 176, 10% VL undetectable

 


Terms of Membership for these forums
 

© 2014 Smart + Strong. All Rights Reserved.   terms of use and your privacy
Smart + Strong® is a registered trademark of CDM Publishing, LLC.